productid-->536
    Calpol 6+ Suspension Original

     

Calpol 6+ Suspension Original

0 reviews   0 reviews   |  Write a review
  • Price:

    £6.75 £4.89

  • Availability:

    In Stock

  • Quantity/Size:200ml
  • Quantity:
     

Calpol Six plus Suspension is used as an antipyretic and recommended for treating mild to moderate pains associated with conditions including Influenza and cold, post-immunization fever, toothache, sore throat, headache, pains and aches including an earache. Not recommended for children below 6 years.

You should not exceed recommended dosage. This drug is not meant for children below 6 years of age. Do not exceed 4 doses in a span of 24 hours. Discontinue this medicine after 3 days of administration unless recommended by your doctor. You must consult a pharmacist or a physician before using this formulation, if your child is already on some other medicines. Seek medical intervention if symptoms persist. Put the medicine safely away from children. You must consult your doctor in case your child is suffering from some sort of allergies. Do not give this medication with any other medicine containing paracetamol as an ingredient. You must seek medical intervention at once in case of an overdose. Do not give this medication if your child is hypersensitive to any of the ingredients.

For children between 6 to 8 years give 5ml four times daily. For children between 8 to 10 years give 7.5 ml four times daily. For children between 10 to 12 years give 10ml four times daily. Maximum 4 doses in 24 hour span. Minimum 4 hours gap in between doses.

Every 5 ml contains Paracetamol (250 mg ), sorbitol solution (E420), dispersible cellulose, Sucrose, glycerol, methyl parahydroxybenzoate (E218), polysorbate 80, purified water, sunset yellow (E110). The flavouring used is orange and also, imitation white sugar.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload